# SDR IPXA0560647

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR STA 8 AFT HAS DAMAGE CORNER MFG NEW FLOOR PANEL IAW EO B757-5320-9692.
